Menu
Your Cart

Ibuprofen and Codeine Tablets (32 Tablets)

Ibuprofen and Codeine Tablets (32 Tablets)
Ibuprofen and Codeine Tablets (32 Tablets)1159359
Order in the next to receive your order by when you select express delivery at checkout.
£5.04
Ex Tax: £4.20
This product has a maximum quantity of 1

Reviews

Reviews Over Ibuprofen and Codeine Tablets (32 Tablets)


  • 0 out of 5

Based on 0 reviews.

Total Reviews (0)
click here write review to add review for this product.

  • 5 star
    0%
  • 4 star
    0%
  • 3 star
    0%
  • 2 star
    0%
  • 1 star
    0%

Review this product
Share your thoughts about this product with other shoppers.




Ibuprofen and Codeine Tablets are recommended for the short-term treatment of acute moderate pain such as headaches, rheumatic and muscular pain, backache, migraine, period pain, dental pain, and neuralgia that is not relieved by aspirin, ibuprofen, or paracetamol alone.

  • Dual-action pain relief 
  • Easy to swallow tablets 
  • For 3 days use only

Each film-coated tablet contains: Codeine Phosphate Hemihydrate 12.8mg, Ibuprofen 200mg.

Children aged 12 years to 18 years: Take one or two tablets every 6 hours, if you need to. 

Adults over 18 years: Take one or two tablets every 4 to 6 hours, if you need to. Do not take more often than every 4 hours.

  • Do not take more than 6 tablets in 24 hours
  • Take the lowest amount for the shortest possible time to relieve your symptoms 
  • Do not give to children under 12 years, due to the risk of severe breathing problems
  • Do not exceed the stated dose
  • If your symptoms worsen at any time, or do not go away within 3 days, you must speak to your doctor or pharmacist
  • If you need to take this medicine continuously for more than 3 days you should see your doctor or pharmacist
  • This medicine contains codeine which can cause addiction if you take it continuously for more than 3 days
  • If you take this medicine for headaches for more than 3 days it can make them worse
  • Do not take if you:
    • have a stomach ulcer, perforation, or bleeding, or have had one twice or more in the past
    • have had perforation or a bleeding stomach after taking a non-steroidal anti-inflammatory medicine
    • are allergic to ibuprofen, codeine, or any other ingredients of the product, aspirin, or other non-steroidal anti-inflammatory medicines 
    • are taking aspirin with a daily dose above 75mg, or other non-steroidal anti-inflammatory medicines 
    • are breastfeeding
  • Talk to your pharmacist or doctor if you:
    • have or have had asthma, diabetes, high cholesterol, high blood pressure, a stroke, heart, liver, kidney, or bowel problems
    • smoke 
    • are pregnant
  • This medicine can make you feel sleepy. Do not drive or use machines while taking this medicine until you are sure you are not affected

Please Remember 
While we try our best to make sure that all product information published on our website is correct and up to date, you should always read the product packaging and labels for information regarding ingredients, directions for use and allergy information prior to use or consumption.
 

Standard Delivery
Have your products delivered for £2.90 and have them delivered within 3-5 working days.

Next Day Delivery
Next day delivery is available for £3.95 and is available on orders placed before 12.30pm Monday – Friday. Orders placed with next day delivery are usually delivered between 8am and 9pm the following day.

Return Policy
If you’re not completely happy with your order, you can return it to us within 28 days and receive a full refund. Click here to find out more about our returns policy.

We use cookies and similar technologies to ensure you get the best experience when shopping with us. By continuing to use this site we will assume that you are happy with it. View our Privacy Policy ...
feedback